MAUDE Adverse Event Report: LDR Medical ROI-C IMPLANT HOLDER; Orthopedic Manual Surgical Instrument

LDR Medical ROI-C IMPLANT HOLDER; Orthopedic Manual Surgical Instrument
Catalog Number MC9091R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a two-level roi-c procedure, the hook of the cage holder fractured.After the blade was inserted into the second level, the hook fractured while the surgeon was withdrawing the holder from the cage.The broken hook tip was ultimately found outside of the surgical site and there was no patient or procedural impact.
 
Additional Manufacturer Narrative
Corrections in d4: lot & udi numbers, d9, and h3.Additional information in h4 and h6: investigation type, findings, and conclusions.The dhr was reviewed and there are no indications of manufacturing issues which would have contributed to this event.The device was likely conforming when it left highridge¿s control.This event likely cannot be attributed to manufacturing or design related issues.An inspection of the part revealed the hook has fractured.The complaint is confirmed for roi-c implant holder for the failure of breaks/fractures.The failure could possibly be attributed to excessive and repeated lateral movements being applied beyond intended use.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C IMPLANT HOLDER
Common Device Name
Orthopedic Manual Surgical Instrument
Manufacturer (Section D)
LDR Medical
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR Medical
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50332891
Report Number3004788213-2026-00061
Device Sequence Number12133221
Product Code LXH
UDI-Device Identifier03662663043649
UDI-Public(01)03662663043649
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9091R
Device Lot Number0305524737/09
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/23/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown